# SDR DHL2006750506

- Difficulty date: March 12, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Flap Actuatior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LE FLAP ACTUATOR TRUNNION SUPPORT BRACKET IS CRACKED OUTBOARD END.  CONFIRMED CRACK.  REMOVED SUPPORT BRACKET AT NR 1 L/E FLAP ACTUATOR TRUNNION OUTBOARD END FABBED NEW SUPPORT BRACKET FROM 7075 T6 .040 PO 9002590 DIM 8 1/8 BY 3 3/4 AND TREATED PRIMED AND INSTALLED SUPPORT BRACKET IAW B727 SRM 51-30-2, 57-10-2 FIG 3 AND 51-10-2.
